Alert archive / Mississippi / Wind Advisories in 2008
Wind Advisory 1, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Jan 8, 2008, 2:12 PM CST for 11 counties in Mississippi. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2008, 2:12 PM CST (20:12 UTC)
- Expired
- Jan 8, 2008, 6:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
Counties Bolivar County, MS, Carroll County, MS, Grenada County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 082012 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 212 PM CST TUE JAN 8 2008 MSZ018-019-025>027-034>036-040>042-090000- /O.CAN.KJAN.LW.Y.0005.000000T0000Z-080108T2100Z/ /O.NEW.KJAN.WI.Y.0001.080108T2012Z-080109T0000Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY 212 PM CST TUE JAN 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. STRONG PRESSURE GRADIENTS AHEAD OF AN APPROACHING COLD FRONT WILL CAUSE GUSTY SOUTH TO SOUTHWEST WINDS ACROSS NORTHWEST SECTIONS OF MISSISSIPPI LATE THIS AFTERNOON INTO EARLY THIS EVENING. EXPECT WINDS TO DIMINISH BELOW ADVISORY CRITERIA RATHER QUICKLY AFTER 6 PM. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ026-MSZ054-059>061-082115- /O.CAN.KJAN.LW.Y.0005.000000T0000Z-080108T2100Z/ CONCORDIA-COPIAH-JEFFERSON-ADAMS-FRANKLIN- INCLUDING THE CITIES OF...VIDALIA...FERRIDAY...WEST FERRIDAY... CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE 212 PM CST TUE JAN 8 2008 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE LAKE WIND ADVISORY. $$ MSZ045-046-050-090000- /O.EXB.KJAN.LW.Y.0005.000000T0000Z-080109T0000Z/ NESHOBA-KEMPER-SCOTT- INCLUDING THE CITIES OF...PHILADELPHIA...PEARL RIVER...DE KALB... SCOOBA...FOREST...MORTON 212 PM CST TUE JAN 8 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTING TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ ARZ074-075-LAZ007>009-015-016-023>025-MSZ028>033-037>039-043-044- 047>049-053-090000- /O.EXT.KJAN.LW.Y.0005.000000T0000Z-080109T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-LEAKE-WARREN-HINDS- RANKIN-CLAIBORNE- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...WINONA...EUPORA...MABEN...MATHISTON... WEST POINT...COLUMBUS...ACKERMAN...WEIR...STARKVILLE... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND... MADISON...CANTON...CARTHAGE...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...PORT GIBSON 212 PM CST TUE JAN 8 2008 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTING TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 50
1 follow-up statement
000 WWUS74 KJAN 090005 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 605 PM CST TUE JAN 8 2008 MSZ018-019-025>027-034>036-040>042-090115- /O.EXP.KJAN.WI.Y.0001.000000T0000Z-080109T0000Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY 605 PM CST TUE JAN 8 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ACROSS THE PREVIOUSLY ADVISED AREA HAVE DIMINISHED THIS EVENING...SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ ARZ074-075-LAZ007>009-015-016-023>025-MSZ028>033-037>039-043>050- 053-090115- /O.EXP.KJAN.LW.Y.0005.000000T0000Z-080109T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...WINONA...EUPORA...MABEN...MATHISTON... WEST POINT...COLUMBUS...ACKERMAN...WEIR...STARKVILLE... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND... MADISON...CANTON...CARTHAGE...PHILADELPHIA...PEARL RIVER... DE KALB...SCOOBA...VICKSBURG...JACKSON...PEARL...BRANDON... RICHLAND...FOREST...MORTON...PORT GIBSON 605 PM CST TUE JAN 8 2008 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ACROSS THE PREVIOUSLY ADVISED AREA HAVE DIMINISHED THIS EVENING...SO THE LAKE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ 19
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Jan 8, 1:57 PM CST, 15 minutes earlier.
Area forecast discussion, Jan 8, 1:57 PM CST, 15 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
157 PM CST TUE JAN 8 2008
.DISCUSSION...
DID AN UPDATE TO THE FORECAST FOR INCLUSION OF TORNADO WATCH #9 FOR
NORTHWEST QUADRANT OF THE FORECAST AREA THROUGH 9 PM. PRESSURE
GRADIENTS AHEAD OF APPROACHING COLD FRONT ALSO NECESSITATED ISSUANCE
OF A WIND ADVISORY (SUSTAINED 30 MPH, GUSTS TO 40 MPH) FOR THE UPPER
MS DELTA UNTIL 6 PM. LAKE WIND ADVISORY ADJUSTED TO FIT AREAS
ROUGHLY ALONG (OR JUST NORTHWEST) OF THE NATCHEZ TRACE THROUGH 6 PM.
CONVECTION NOW STARTING TO ENTER INTO NORTHWEST SECTIONS OF THE CWA
ALONG COLD FRONT WITH MOST VIGOROUS STORMS NOW SKIRTING SE AR
COUNTIES AND FAR NORTHWEST MS COUNTIES. EXPECT BEST FORCING AND
SHEAR TO KEEP HIGHEST RISK OF SEVERE WEATHER (INCLUDING POSSIBLE
TORNADOES) TO NORTHWEST ZONES. MOST OF THE (SHALLOW) CONVECTION OUT
AHEAD OF THE FRONT IN THE CWA HAS BEEN KEPT IN CHECK BY LARGE
THERMAL CAP AROUND 7 TO 10 KFT. HOWEVER...ONE CELL HAS BROKEN CAP
AND IS ENTERING CATAHOULA PARISH AND WILL BE MONITORED. THERE IS
POTENTIAL MORE OF THESE PREFRONTAL CELLS COULD BREAK THE CAP AS
UPPER LEVEL ENERGY INPUT GRADUALLY INCREASES. /BB/
&&
.PREVIOUS DISCUSSION...BEEN WATCHING SOME NASTY STORMS ACROSS
ARKANSAS THIS MORNING IN ASSOCIATION WITH A COLD FRONT HEADED OUR
WAY. THESE STORMS HAVE BEEN SHOWING TORNADIC CIRCULATIONS IN AN
ENVIRONMENT WHERE COMBINATIONS OF SHEAR...LIFT AND INSTABILITY ARE
MAXIMIZED. EXPECT THIS ZONE TO DANGEROUS SHEAR...LIFT AND
INSTABILITY TO CLIP THE NORTHWEST CORNER OF THE CWA LATER THIS
AFTERNOON AS THE FRONT MOVES CLOSER. THUS...SEVERE POTENTIAL WILL BE
MAXIMIZED FROM AROUND 1 PM THROUGH 5 PM ACROSS DELTA SECTIONS OF
SE AR...FAR NW MS AND NORTHEAST LA. LOW PRESSURE FORMING ALONG THE
FRONT WILL PULL NORTH AWAY FROM THE REGION LATE TODAY WITH THE BULK
OF UPPER LEVEL ENERGY PASSING BY TO THE NORTH. THAT EVOLUTION WILL
RESULT IN A DIMINISHING SEVERE WEATHER RISK AS STORMS PROGRESS SOUTH
AND EAST THIS EVENING INTO THE BULK OF THE ARKLAMISS. HOWEVER...LOW
LEVEL JUICE (DEWPOINTS 60 TO 65 DEGREES) WILL BE ENOUGH TO ENSURE AT
LEAST SOME STORMS WILL CONTINUE ALTHOUGH THE MAIN RISKS WILL
TRANSLATE INTO DAMAGING WIND GUSTS. ATMOSPHERIC SUPPORT FOR STRONG
CONVECTION WILL SLACKEN FURTHER AS THE FRONT AND ASSOCIATED PRECIP
MOVE INTO THE SOUTHEAST QUADRANT OF THE AREA MID TO LATE EVENING.
FORECAST HAS BEEN UPDATED TO REFINE THUNDERSTORM RISKS,
PRECIPITATION TIMING, TEMPERATURES, AND DEWPOINTS TODAY AND TONIGHT.
WILL ALSO REFINE THE HWO. /BB/
&&
.AVIATION...MVFR FLIGHT CATS DUE TO CEILINGS WILL BE AROUND THE
REGION THROUGH THE MAJORITY OF THE DAY WITH ISOLATED LIGHT SHOWERS
FALLING THROUGH MIDDAY AND AFTERNOON AHEAD OF AN APPROACHING COLD
FRONT.GUSTY SOUTH WINDS WILL CONTINUE TO OCCUR AT ALL SITES TODAY
AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. SHRA COVERAGE WILL
INCREASE FROM THE WEST THROUGH THE DAY THIS MORNING WITH
THUNDERSTORM COVERAGE INCREASING FROM THE WEST DURING THE LATE
AFTERNOON TO EARLY EVENING HOURS. VFR CONDITIONS WILL SPREAD EAST IN
THE WAKE OF THE COLD FRONT TONIGHT. /50/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 49 63 54 68 / 73 21 57 67
MERIDIAN 51 63 55 72 / 85 21 68 83
VICKSBURG 48 62 49 67 / 43 18 46 53
HATTIESBURG 52 66 58 74 / 66 27 45 57
NATCHEZ 48 63 53 69 / 49 18 47 58
GREENVILLE 44 59 48 67 / 31 13 32 39
GREENWOOD 44 60 50 65 / 46 14 42 50
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ028>033-
037>039-043>050-053.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-
025>027-034>036-040>042.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-
015-016-023>025.
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
50Hazardous weather outlook, Jan 8, 11:27 AM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1127 AM CST TUE JAN 8 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091730- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1127 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A STRONG AREA OF LOW PRESSURE PASSING TO OUR NORTH WILL SEND AN ASSOCIATED COLD FRONT TOWARD THE ARKLAMISS TODAY. MOISTURE...WINDS AND INSTABILITY WILL INCREASE ACROSS THE AREA AHEAD OF THE SYSTEM...MAKING CONDITIONS FAVORABLE FOR STORM DEVELOPMENT. AS THE COLD FRONT ENTERS THE DELTA REGION LATER THIS AFTERNOON AND THE REMAINDER OF THE AREA TONIGHT...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND NORTH OF THE NATCHEZ TRACE CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS BUT TORNADOES CANNOT BE RULED OUT. THE RISK FOR SEVERE THUNDERSTORMS AND ASSOCIATED TORNADOES WILL BE HIGHEST FOR AREAS OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI NORTHWEST OF A GRENADA MISSISSIPPI TO WINNSBORO LOUISIANA LINE. IN ADDITION...GUSTY SOUTH WINDS WILL EXIST ACROSS THE ARKLAMISS FOR A GOOD PORTION OF THE DAY TUESDAY. WINDS WILL BE HIGHEST OVER WESTERN PORTIONS OF THE AREA WHERE A LAKE WIND ADVISORY WILL BE IN EFFECT FROM MID MORNING THROUGH MID AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY ANOTHER STRONG STORM SYSTEM WILL MOVE THROUGH THE ARKLAMISS REGION THURSDAY. THIS WILL SEND A COLD FRONT THROUGH THE AREA AND PROVIDE ANOTHER GOOD CHANCE OF STRONG TO SEVERE STORMS. THINGS ARE BEGINNING TO LINE UP FOR THURSDAY TO POSSIBLY BE MORE ACTIVE THAN TODAY. STRONG FORCING AND SHEAR ARE EXPECTED ONCE AGAIN. IN ADDITION TO THAT...THIS SYSTEM LOOKS TO HAVE BETTER INSTABILITY AND SHOULD POSE A GREATER RISK FOR SEVERE WEATHER. AT THIS TIME STRONG TO SEVERE THUNDERSTORMS LOOK POSSIBLE OVER THE ENTIRE OUTLOOK AREA...BUT AREAS ALONG AND SOUTHEAST OF THE NATCHEZ TRACE LOOK TO HAVE A GREATER CHANCE OF SEEING SEVERE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON THROUGH EARLY THIS EVENING FOR AREAS OF THE ARKLAMISS NORTHWEST OF THE NATCHEZ TRACE CORRIDOR. ACTIVATION MAY BE NEEDED AGAIN THURSDAY...BUT OTHERWISE ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
In the hours before
Special weather statement, Jan 8, 1:04 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 104 PM CST TUE JAN 8 2008 ARZ074-075-082005- ASHLEY AR-CHICOT AR- 104 PM CST TUE JAN 8 2008 A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL AND DAMAGING WIND WAS LOCATED OVER UNION COUNTY...33 MILES WEST OF WEST CROSSETT AT 104 PM CST...MOVING EAST AT 60 MPH. THIS STORM SHOULD MOVE INTO WESTERN ASHLEY COUNTY BY 130 PM CST. SHOULD IT MAINTAIN ITS TRACK AND INTENSITY...A SEVERE THUNDERSTORM WARNING WOULD BE NEEDED. PEOPLE IN ASHLEY AND CHICOT COUNTIES...INCLUDING THE CITIES OF CROSSETT...DERMOTT...HAMBURG...NORTH CROSSETT AND WEST CROSSETT... SHOULD MONITOR THIS STORM CLOSELY. AEG
Special weather statement, Jan 8, 2:11 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 211 PM CST TUE JAN 8 2008 MSZ018-082040- BOLIVAR MS- 211 PM CST TUE JAN 8 2008 A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING ACROSS EASTERN ARKANSAS AND IS APPROACHING BOLIVAR COUNTY. PERSONS IN BOLIVAR COUNTY...INCLUDING THE CITIES OF CLEVELAND...ROSEDALE AND SHELBY... SHOULD CLOSELY MONITOR THESE STORMS AND BE PREPARED TO TAKE ACTION SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:16 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 29 min |
| Jan 8, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| Jan 8, 2:37 PM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 38 min |
| Jan 8, 3:17 PM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 43 min |
| Jan 8, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 37 min |
| Jan 8, 3:27 PM CST | Tornado Warning | JAN | Adams, Claiborne, Jefferson | 39 min |
| Jan 8, 3:45 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 45 min |
| Jan 8, 4:31 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 44 min |
| Jan 8, 5:00 PM CST | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 30 min |
| Jan 8, 5:18 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Simpson | 27 min |
| Jan 8, 5:30 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 30 min |
| Jan 8, 5:38 PM CST | Tornado Warning | JAN | Copiah, Rankin, Simpson | 37 min |
Nearby
Wind Advisories in Mississippi, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.